Pseudorandom Number Generators from Elliptic Curves

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

We give a survey of several recently suggested constructions of generating sequences of pseudorandom points on elliptic curves. Such constructions are of interest for both classical and elliptic curve cryptography and are also of intrinsic mathematical interest. We also explain some main underlying ideas behind the proofs, pose several open questions and outline several directions for further research.

Original languageEnglish
Title of host publicationRecent trends in cryptography
EditorsIgnacio Luengo
Place of PublicationUSA
PublisherAmerican Mathematical Society
Pages121-141
Number of pages21
ISBN (Print)9780821839843
Publication statusPublished - 2009
EventSummer School on Recent Trends in Cryptography - Santander, Spain
Duration: 11 Jul 200515 Jul 2005

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematical Society
Volume477
ISSN (Print)0271-4132

Conference

ConferenceSummer School on Recent Trends in Cryptography
CountrySpain
CitySantander
Period11/07/0515/07/05

Cite this